Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 115, NWS Midland/Odessa, TX

June 8, 2014Brewster County, Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 8, 2014, 4:29 PM CDT for Brewster County, Pecos County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 4:29 PM CDT (21:29 UTC)
Expired
Jun 8, 2014, 5:30 PM CDT
In force
61 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Brewster County, TX, Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 195 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-585 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
453 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WUUS54 KMAF 082129
SVRMAF
TXC043-371-082230-
/O.NEW.KMAF.SV.W.0115.140608T2129Z-140608T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
429 PM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PECOS COUNTY IN SOUTHWEST TEXAS...
  NORTH CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 530 PM CDT

* AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES NORTHWEST OF ALTUDA...OR 10 MILES NORTHEAST OF ALPINE...
  MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  ALTUDA...
  MARATHON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3055 10300 3012 10319 3046 10372 3061 10351
TIME...MOT...LOC 2129Z 297DEG 21KT 3046 10353

$$
2 follow-up statements
721 
WWUS54 KMAF 082140
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
440 PM CDT SUN JUN 8 2014

TXC043-371-082230-
/O.CON.KMAF.SV.W.0115.000000T0000Z-140608T2230Z/
PECOS-BREWSTER-
440 PM CDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTH CENTRAL BREWSTER AND SOUTHWESTERN PECOS COUNTIES...

AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES NORTH OF ALTUDA...OR ABOUT 9 MILES NORTHEAST OF 
ALPINE...MOVING SOUTHEAST AT 25 MPH. THIS STORM WILL AFFECT PORTIONS 
OF HIGHWAY 67...10 MILES EAST OF ALPINE...AND THE INTERSECTION OF 
HIGHWAY 67 AND US HIGHWAY 90.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...ALTUDA
AND MARATHON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3055 10300 3012 10319 3046 10372 3061 10351
TIME...MOT...LOC 2139Z 297DEG 21KT 3042 10351

$$
255 
WWUS54 KMAF 082202
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
502 PM CDT SUN JUN 8 2014

TXC043-371-082230-
/O.CON.KMAF.SV.W.0115.000000T0000Z-140608T2230Z/
PECOS-BREWSTER-
502 PM CDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTH CENTRAL BREWSTER AND SOUTHWESTERN PECOS COUNTIES...

AT 459 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ALTUDA...OR ABOUT 13 MILES NORTHWEST OF 
MARATHON...MOVING SOUTHEAST AT 25 MPH. THIS STORM WILL AFFECT 
PORTIONS OF US HIGHWAY 90 FROM 17 MILES NORTHWEST OF MARATHON TO 
MARATHON.  

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
MARATHON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3055 10300 3012 10319 3046 10372 3061 10351
TIME...MOT...LOC 2201Z 297DEG 21KT 3032 10341

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:08 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 8, 2:08 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
208 PM CDT Sun Jun 8 2014

.DISCUSSION...

Severe thunderstorms will be possible over much of the area this
afternoon and evening, then again late tonight over the northern
County Warning Area.  A few tornadoes will be possible, in addition
to large hail, damaging winds and heavy rainfall.  A Flash Flood
Watch will also be in effect for portions of the forecast area.

Convection continues to develop over the Permian Basin and western
Low Rolling Plains this afternoon behind an outflow/frontal boundary
stretching north/south through central New Mexico to south of the
Guadalupe Mountains, then south of Pecos, to near Coyanosa and
St. Lawrence.  Despite a modified airmass and healthy cloud cover
behind the boundary, modest heating is aiding convective development
on several linear boundaries which are apparent on visible
satellite imagery.  Some breaks in cloud cover through late
afternoon will provide enough heating/destabilization of the
airmass for severe storm development which could result in large
hail, damaging winds and heavy rainfall.  Low level SRH will be
enhanced along and behind the boundary also, as high as 200 to 300
m2/s2, so a few tornadoes cannot be ruled out over the Permian
Basin.  Also, the additional convection is reinforcing the
boundary, which will likely serve as a focus through late tonight.
Expect more widely scattered thunderstorms to develop through the
afternoon over the high terrain within easterly upslope regime
where better heating is occurring and eroding the cap.  In
addition, these areas may receive mid level support from a
shortwave trough translating eastward across New Mexico, if not
some upper level support on the nose of a 90kt h25 jet. Since 0
to 6 km bulk shear is progged to be 40 to 50kt and lapse rates 8
to 9 C/Km, think we could see severe storms develop with a few
tornadoes possible, along with very large hail, damaging winds and
locally heavy rainfall.

Meanwhile, another stronger shortwave trough moving into western
Colorado this afternoon is expected to aid thunderstorm development
over southeastern Colorado and northeastern New Mexico.  The storms
will then conglomerate into a Mesoscale Convective System, and drop
southeastward through eastern New Mexico and the Texas Panhandle
overnight.  Think the MCS will travel along/behind the mentioned
boundary with the western Low Rolling Plains having the best chance
of rain overnight.  Not only will damaging winds be possible with
the MCS, but heavy rainfall/flash flooding and to a slightly lesser
extent, hail.  Since locations from Lea County New Mexico, eastward
across the northern Permian Basin have already had at least 1 to 2
inches of rainfall in the last 24 hours, more rain is falling in
some of these areas this afternoon, and more heavy rainfall will be
possible with the MCS tonight, will issue a Flash Flood Watch for
northern and central Lea county, eastward across Gaines, Dawson,
Borden, Scurry, Howard and Mitchell counties from issuance this
afternoon until 09/15Z.

Think the MCS will pass east/southeast of the region shortly after
09/12Z, but will carry low end PoPs over the east and southeastern
zones at least through Monday morning.  A cold front will move south
through the area on Monday with temperatures staying slightly below
normal through Tuesday afternoon.  By Wednesday afternoon however,
the upper ridge will remain southwest of the region, but westerly
flow aloft to the north of it will push a low level thermal ridge
eastward over the region.  Therefore, expect hot temperatures to
return, which will likely last into next weekend.  There are some
indications of a few thunderstorms developing along a dryline which
will form over the region, and some hints a frontal boundary will
move into the area Thursday or Friday.  For now, will keep PoPs low
and temperatures high.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 67  83  59  90  /  60  20  10   0
BIG SPRING TX              69  84  61  91  /  80  30  10   0
CARLSBAD NM                70  87  63  95  /  20  10   0   0
DRYDEN TX                  75  97  71  97  /  20  30  10   0
FORT STOCKTON TX           70  90  66  94  /  20  20  10   0
GUADALUPE PASS TX          65  81  60  91  /  10   0   0   0
HOBBS NM                   64  82  56  89  /  50  20   0   0
MARFA TX                   59  89  53  92  /  10  10  10  10
MIDLAND INTL AIRPORT TX    69  85  60  92  /  50  20  10   0
ODESSA TX                  70  85  61  92  /  50  20  10   0
WINK TX                    71  88  63  97  /  30  20  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
     ZONES... Central Lea County...Northern Lea County.

TX...FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
     ZONES... Borden...Dawson...Gaines...Howard...Mitchell...
     Scurry.

&&

10/67
Hazardous weather outlook, Jun 8, 2:37 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
237 PM CDT SUN JUN 8 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-091945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
237 PM CDT SUN JUN 8 2014 /137 PM MDT SUN JUN 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST NEW MEXICO
AND WEST TEXAS THIS AFTERNOON AND EVENING.  SOME OF THESE STORMS
WILL BE CAPABLE OF LARGE HAIL, WIN GUSTS OVER 65 MPH AND HEAVY
RAINFALL. A FEW TORNADOES WILL ALSO BE POSSIBLE.

MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO AFFECT THE SOUTHEAST
NEW MEXICO PLAINS, NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS TONIGHT. HEAVY RAINFALL AND DAMAGING WINDS WILL BE THE MAIN
THREATS FROM THESE STORMS.  A FLASH FLOOD WATCH IS IN EFFECT FOR
THESE AREAS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE
SOUTHEAST NEW MEXICO PLAINS, NORTHERN PERMIAN BASIN AND WESTERN
LOW ROLLING PLAINS EARLY MONDAY MORNING.  THEREFORE, A FLASH FLOOD
WATCH IS IN EFFECT UNTIL MID MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 8, 11:07 AM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1107 AM CDT SUN JUN 8 2014

TXZ045-046-081630-
DAWSON-GAINES-
1107 AM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN GAINES AND NORTHWESTERN DAWSON COUNTIES UNTIL 1130 AM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF SEAGRAVES AT
1106 PM CDT...MOVING EAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS
TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3295 10199 3266 10202 3270 10249 3295 10250
TIME...MOT...LOC 1606Z 271DEG 13KT 3280 10235
Special weather statement, Jun 8, 1:47 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
147 PM CDT SUN JUN 8 2014

TXZ074-081-081915-
DAVIS/APACHE MOUNTAINS AREA-BIG BEND AREA-
147 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHWESTERN BREWSTER AND SOUTHEASTERN JEFF DAVIS COUNTIES UNTIL 215
PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST OF ALPINE AT 147
PM CDT...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS GUSTING
TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3044 10314 3016 10356 3058 10392 3079 10363
TIME...MOT...LOC 1847Z 288DEG 18KT 3045 10350
Special weather statement, Jun 8, 2:31 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
231 PM CDT SUN JUN 8 2014

TXZ058-075-082000-
PECOS-REEVES COUNTY AND UPPER TRANS PECOS-
231 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 300 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 20 MILES WEST OF FORT STOCKTON AT
231 PM CDT...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS
GUSTING TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3118 10328 3093 10294 3070 10343 3081 10356
TIME...MOT...LOC 1931Z 229DEG 22KT 3089 10337
Special weather statement, Jun 8, 3:37 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
337 PM CDT SUN JUN 8 2014

TXZ074-082130-
DAVIS/APACHE MOUNTAINS AREA-
337 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN JEFF DAVIS COUNTY UNTIL 430 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 1 MILE NORTHEAST OF FORT DAVIS AT
337 PM CDT...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO PENNY SIZE HAIL AND WINDS TO 50 MPH...DEADLY CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED.  REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.  SEEK SAFE
SHELTER NOW.

&&

LAT...LON 3085 10371 3067 10345 3048 10375 3058 10399
      3070 10398
TIME...MOT...LOC 2037Z 258DEG 12KT 3061 10387

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:14 PM CDTSevere Thunderstorm WarningMAFBrewster44 min
Jun 7, 7:43 PM CDTSpecial Weather StatementMAFWard32 min
Jun 7, 7:48 PM CDTSpecial Weather StatementMAFAndrews27 min
Jun 7, 8:01 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines59 min
Jun 7, 8:28 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
Jun 7, 8:51 PM CDTSpecial Weather StatementMAF24 min
Jun 7, 9:04 PM CDTSevere Thunderstorm WarningMAFBrewster56 min
Jun 7, 9:06 PM CDTSpecial Weather StatementMAFGaines39 min
Jun 7, 9:14 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines61 min
Jun 8, 1:00 AM CDTSpecial Weather StatementMAFBorden, Dawson, Gaines30 min
Jun 8, 1:21 AM CDTAreal Flood AdvisoryMAFBorden, Dawson, Gaines3 hr
Jun 8, 1:32 AM CDTSpecial Weather StatementMAFBorden, Dawson, Scurry58 min
Jun 8, 2:54 AM CDTSevere Thunderstorm WarningMAFGaines66 min
Jun 8, 3:05 AM CDTAreal Flood AdvisoryMAFBorden, Scurry3 hr
Jun 8, 4:09 AM CDTSpecial Weather StatementMAFGaines36 min
Jun 8, 10:13 AM CDTSpecial Weather StatementMAFGaines32 min
Jun 8, 11:07 AM CDTSpecial Weather StatementMAFDawson23 min
Jun 8, 1:47 PM CDTSpecial Weather StatementMAF28 min
Jun 8, 2:05 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos55 min
Jun 8, 2:18 PM CDTFlash Flood WatchMAFBorden, Dawson, Gaines, Howard, Mitchell, Scurry20 hr
Jun 8, 2:31 PM CDTSpecial Weather StatementMAFPecos29 min
Jun 8, 3:05 PM CDTSevere Thunderstorm WarningMAFBrewster55 min
Jun 8, 3:37 PM CDTSpecial Weather StatementMAFJeff Davis53 min
Jun 8, 4:14 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos, Presidio, Reeves3 hr
Jun 8, 4:56 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Jun 8, 5:30 PM CDTSpecial Weather StatementMAFBrewster30 min
Jun 8, 5:43 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio62 min
Jun 8, 5:52 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos53 min
Jun 8, 6:42 PM CDTSpecial Weather StatementMAFTerrell63 min
Jun 8, 6:45 PM CDTSevere Thunderstorm WarningMAFBrewster60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.